# SDR UPS07850362

- Difficulty date: July 28, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A HOLE IN FLOOR PIT 31 STA 320.  C/W INTERIM REPAIR REF EO DC8-5320-8724 APPX C, PERMANENT REPAIR.
